MAUDE Adverse Event Report: BONESUPPORT AB CERAMENT BONE VOID FILLER

BONESUPPORT AB CERAMENT BONE VOID FILLER
Model Number A0210-08
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
According to customer there was a hole in the package (tyvek pouch) which was the sterile barrier.The hole was discovered before use of the device and the device was never implanted.The device was returned to the manufacturer for evaluation but without the tyvek pouch.The investigation was closed because lack of information.No other complaints have been reported to the manufacturer concerning hole in the package (tyvek pouch).

Brand Name
CERAMENT BONE VOID FILLER
Common Device Name
CERAMENT BONE VOID FILLER
Manufacturer (Section D)
BONESUPPORT AB
scheelevägen 19
ideon science park
lund, 22370
SW  22370
MDR Report Key9580376
Report Number3005304945-2019-00001
Device Sequence Number19746495
Product Code MQV
UDI-Device Identifier07350055430035
UDI-Public(01)07350055430035(17)210331(10)MLOT0437(241)A0210-08
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K073316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberA0210-08
Device Catalogue NumberA0210-08
Device Lot NumberMLOT0437
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;